# SDR DALA2023052204052

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED OUT AND ELONGATED HOLE ON SKIN, CLOSE TO HINGE #1 OH CONTROL TAB AT RH ELEVATOR STA XE=17 HVS. SUMMARY OF NRC 00339: SKIN, CLOSE TO HINGE #1 OH CONTROL TAB AT RH ELEVATOR STA XE=17 HVS WAS REPAIRED PER ER/A 607692-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. TIME CONTROLLED ITEMS REPAIR APPROVAL IS LIMITED TO 12 MONTHS FROM 20MAY23. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A) REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT UNDER LOG 2775481. ASSOCIATED ER/A 00-607692 ADDED FOR AC 9555. (LP #2775543)
